It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • "Black Hole" feeling.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-20-2003, 01:29 AM   #1
    RyanR
    Newbie
     
    RyanR's Avatar
     
    Join Date: Dec 2003
    Posts: 2
    RyanR HB User
    "Black Hole" feeling.

    Sometimes I have these... "things" and I really don't know how to describe them. It's like, you feel fine but then suddenly this darkness comes over your mind and all you can do is just lie in bed and cry your eyes out. It almost totally disables you. It's not just the regular feelings of depression, it's like ten times worse, to the point where you start thinking about suicide to relieve the pain. I've only had a few of these things and it's lasted only a few hours. I had one just a few hours ago, but suddenly it went away and now I feel fine. It's a very painful feeling and I'm afraid I'll having another one of these attacks... I had them during the summer as well and it really ruined my summer. Does anyone else experience this? Am I bi polar? I was thinking I might be bi polar because I have lots of mood swings, and one minute I feel happy then the next I'm depressed.

    I'm on Paxil right now... have been taking it since March 2003. When I got off the pills in the summer I started having these "black hole" spells. I started back on the Paxil in September. They raised the dose to 20 mg. But, when I went back to the doctor to get more medicine and a check up, the doctor put me back on 10 mg. Could this be bad? She must have been mistaken on the dosage.

    Also I've been having problems with headaches. I've had a headache for almost 3 days straight. I have headaches often but not for this long at a time. Could I have a brain tumor? Or is it just stress?

    Last edited by RyanR; 12-20-2003 at 01:35 AM.

     
    Sponsors Lightbulb
       
    Old 12-20-2003, 02:58 AM   #2
    lori j
    Senior Veteran
    (female)
     
    lori j's Avatar
     
    Join Date: Nov 2002
    Posts: 2,216
    lori j HB User
    Re: "Black Hole" feeling.

    The headaches may be a side effect of the med, I had terrible ones from effexor xr. She may have made a mistake, unless you complained, I doubt she would have lowered your dosage.

    Yes I have had the black hole feelings, not when I'm on meds that work, but I think most of us have had them.

    You should do a search & find the symptoms of bi-polar, the mood swings in it are drastic, maybe then you can compare how you feel to the symptoms listed.

     
    Old 12-20-2003, 01:44 PM   #3
    artichack
    Member
    (male)
     
    artichack's Avatar
     
    Join Date: Dec 2003
    Location: Fairbanks, Alaska
    Posts: 80
    artichack HB User
    Re: "Black Hole" feeling.

    Quote:
    Originally Posted by RyanR
    Sometimes I have these... "things" and I really don't know how to describe them. It's like, you feel fine but then suddenly this darkness comes over your mind and all you can do is just lie in bed and cry your eyes out. It almost totally disables you. It's not just the regular feelings of depression, it's like ten times worse, to the point where you start thinking about suicide to relieve the pain. I've only had a few of these things and it's lasted only a few hours. I had one just a few hours ago, but suddenly it went away and now I feel fine. It's a very painful feeling and I'm afraid I'll having another one of these attacks... I had them during the summer as well and it really ruined my summer. Does anyone else experience this? Am I bi polar? I was thinking I might be bi polar because I have lots of mood swings, and one minute I feel happy then the next I'm depressed.

    I'm on Paxil right now... have been taking it since March 2003. When I got off the pills in the summer I started having these "black hole" spells. I started back on the Paxil in September. They raised the dose to 20 mg. But, when I went back to the doctor to get more medicine and a check up, the doctor put me back on 10 mg. Could this be bad? She must have been mistaken on the dosage.

    Also I've been having problems with headaches. I've had a headache for almost 3 days straight. I have headaches often but not for this long at a time. Could I have a brain tumor? Or is it just stress?
    Stress can definetley bring headaches, along with meds. I've had headaches all my life, off and on, but had it for nearly 3-4 months straight. Doc said it was due to sinus, alergies.....now I know it's first sign of too much stress, which can lead to depression. I am on paxil and wellbutrin, am feeling lots better, but I too have a headache, not bad, but there. I really think it's from the meds...as I have reduced my stress 10 fold. Good luck, hope this eases some of your worries.
    __________________

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 12-22-2003, 07:42 AM   #4
    thickman
    Inactive
     
    Join Date: Aug 2003
    Location: Toronto Canada
    Posts: 1,094
    thickman HB User
    Re: "Black Hole" feeling.

    I have been (as of the last 2-3 months) having HUGE headaches... I thought it was allergies/sinus as well...

    HOWEVER, I am CERTAIN it is stress related... But I get them and I am NOT STRESSED or atleast not AWARE of why I am stressed ;(

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Followup question on "shimmery" spot/vitreous warp madera74 Eye & Vision 4 07-22-2008 09:21 AM
    "PAWS"-- anyone familiar with this?? apartipilo Addiction & Recovery 3 08-13-2007 08:38 PM
    Do you ever "black out"? (so to speak) HeWillBeStrong Self-injury Recovery 5 12-18-2005 04:10 AM
    bleeding "bump" on my face cunninj3 Cancer: Skin 14 07-04-2005 10:08 AM
    "hole" in brain RichF0707 Brain & Nervous System Disorders 0 10-31-2004 06:48 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:58 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!